# SDR DALA2019081604826

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTS ON FRAME LOCATED BS500E BTW STR26L TO STR24L AT FWD CARGO COMPARTMENT. REPAIRED FRAME LOCATED BS 500E STR 24L TO STR 26L FWD CARGO COMPARTMENT AS PER ERA 580076-14AD REV 0 REV 1 REV 2 AND ERA 580076-14 REV ORIGINAL.
